MathSciNet Relay Station
MathSciNet bibliographic data
MR914444 (89c:82040) 82A43 (60K35)
Bricmont, Jean; Lebowitz, Joel L.; Maes, Christian Percolation in strongly correlated systems: the massless Gaussian field. J. Statist. Phys. 48 (1987), no. 5-6, 1249–1268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement